The Michigan Mathematical Journal

Self-maps of projective bundles on projective spaces

Marius Dabija

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 511-528.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894162

Digital Object Identifier
doi:10.1307/mmj/1133894162

Mathematical Reviews number (MathSciNet)
MR2207204

Zentralblatt MATH identifier
1099.37035

Subjects
Primary: 32L05: Holomorphic bundles and generalizations 32H50: Iteration problems

Citation

Dabija, Marius. Self-maps of projective bundles on projective spaces. Michigan Math. J. 53 (2005), no. 3, 511--528. doi:10.1307/mmj/1133894162. https://projecteuclid.org/euclid.mmj/1133894162


Export citation